# SDR EIAA20090089

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 90,551 hours, 16,266 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM BS 1700 BL 0 DRILL STRUT NEXT TO FASTENER HOLE.  REMOVED DAMAGE, FABRICATED REPAIR STRAP AND FILLER AND STIFFENER PER SRM 53-10-07 FIG 2 AND 51-30-02 PG 8-9
